Cookies?
Library Header Image
LSE Research Online LSE Library Services

Statist cosmopolitanism

Ypi, Lea (2008) Statist cosmopolitanism. Journal of Political Philosophy, 16 (1). pp. 48-71. ISSN 0963-8016

Full text not available from this repository.

Item Type: Article
Official URL: http://www.blackwellpublishing.com/journal.asp?ref...
Additional Information: © 2008 Wiley-Blackwell
Library of Congress subject classification: J Political Science > JC Political theory
Sets: Departments > Government
Rights: http://www.lse.ac.uk/library/usingTheLibrary/academicSupport/OA/depositYourResearch.aspx
Date Deposited: 30 Sep 2011 09:58
URL: http://eprints.lse.ac.uk/38501/

Actions (login required)

Record administration - authorised staff only Record administration - authorised staff only